Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Crrey

Working out while on Tane

Recommended Posts

Hey I was just wondering is it ok to do a normal gym routine of let's say 3-4 days a week of weight training and cardio while on Accutane?

Share this post


Link to post
Share on other sites

well... i just started tane. and i was playing a tennis game on the nintendo wii, and i got muscle aches. lol. and i am not out of shape or anything either. lol. but i think it was just prolly aching bc i was playing it long and afterwards, my arm ached, it felt hard, and it looked bigger than b4. and i was also playing regular tennis for 2 hr while on tane once, and i was fine. the only thing though was that i seemed to get more thirsty more quickly. so it varies from person to person. continue wat u usually do, and if somthing bothers u, work out a little less.

Share this post


Link to post
Share on other sites
well... i just started tane. and i was playing a tennis game on the nintendo wii, and i got muscle aches. lol. and i am not out of shape or anything either. lol. but i think it was just prolly aching bc i was playing it long and afterwards, my arm ached, it felt hard, and it looked bigger than b4. and i was also playing regular tennis for 2 hr while on tane once, and i was fine. the only thing though was that i seemed to get more thirsty more quickly. so it varies from person to person. continue wat u usually do, and if somthing bothers u, work out a little less.

Wii tennis can get intense, atleast i know when i play lol.

yeah thats what i was thinking ill jsut see how my body does.

Share this post


Link to post
Share on other sites

I'v been training 4 days a week on weights 3 days a week cardio and also learning Brazilian Jiu-jitsu at weekends since I started my Accutane course, I havn't had any real problems so far, just a bit more acheyness the day after.

I'm 4 weeks in.

I think I posted a simular question when I first started, the general consensus seemed to be "just listen to what your body tells you"

Share this post


Link to post
Share on other sites
I'v been training 4 days a week on weights 3 days a week cardio and also learning Brazilian Jiu-jitsu at weekends since I started my Accutane course, I havn't had any real problems so far, just a bit more acheyness the day after.

I'm 4 weeks in.

I think I posted a simular question when I first started, the general consensus seemed to be "just listen to what your body tells you"

Yeah that's pretty much it- just listen to what your body tells you. But you should tell your derm if you suffer any joint pain even though that's quite a common side effect.

The exercising really varies between everyone on accutane. Some people can work out like crazy and still not get the muscle or joint pain while some who don't work out in the first place gets them.

Share this post


Link to post
Share on other sites

body is susceptible to shin splints and or stress fractures

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×